# SDR SWIA201229619

- Difficulty date: February 2, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 26,556 hours, 36,212 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Failed
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NP OSCILLATED AS LOW AS 97.3 PERCENT.  (FLT 1310)  REPLACED RIGHT PROPELLER OVERSPEED GOVERNOR.
